Hiroshima Mathematical Journal

Interpolation of an analytic family of operators on variable exponent Morrey spaces

Alexander Meskhi, Humberto Rafeiro, and Muhammad Asad Zaighum

Full-text: Open access

Abstract

In this paper we show the validity of Stein’s interpolation theorem on variable exponent Morrey spaces.

Article information

Source
Hiroshima Math. J., Volume 48, Number 3 (2018), 335-346.

Dates
Received: 4 April 2017
Revised: 28 February 2018
First available in Project Euclid: 8 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1544238031

Digital Object Identifier
doi:10.32917/hmj/1544238031

Mathematical Reviews number (MathSciNet)
MR3885265

Zentralblatt MATH identifier
07032361

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 46B70: Interpolation between normed linear spaces [See also 46M35]

Keywords
complex interpolation Stein theorem variable exponent spaces Morrey spaces

Citation

Meskhi, Alexander; Rafeiro, Humberto; Asad Zaighum, Muhammad. Interpolation of an analytic family of operators on variable exponent Morrey spaces. Hiroshima Math. J. 48 (2018), no. 3, 335--346. doi:10.32917/hmj/1544238031. https://projecteuclid.org/euclid.hmj/1544238031


Export citation